# SDR 2003FA0000469

- Difficulty date: April 9, 2003
- Submitted: May 13, 2003
- Operation: General aviation
- Aircraft: N4860Z
- Make and model: Piper PA-22-108
- Aircraft serial: 228436
- Engine: Lyc O235*
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10157123Y
- Condition: Worn
- Location: Left Magneto
- Part time: 1,876 hours
- Component: Magneto, Bendix
- Component part number: S4LN200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE KEEPER FOR THE MAGNETO TIMING GEAR WAS FOUND LOOSE IN THE MAG CASE.  THE KEEPER, TIMING GEAR KEY WAY AND SHAFT KEY WAY SLOT WERE ALL FOUND WORN.  THIS WAS A 1961 ENGINE, WITH 1876 HOURS TT.  NO RECORD OF MAG MAINTENANCE COULD BE LOCATED.  KEY PN 10-907-88-5.
